MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY SYSTEM 2450; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY SYSTEM 2450; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 60-2450-120
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
A customer reported that the 60-2450-120, system 2450, 120v device was being used during an unnamed procedure on approximately (b)(6) 2024, and ¿the doctor was using the unit he received a shock¿ there was no injury to the doctor.Doctor received a shock while using unit.No marks left from shock and no patient injury¿.There was no delay to the procedure, and no report of medical or surgical intervention, or extended hospitalization for the patient or user.A good faith effort was made to obtain further information from the reporter; however, no further details have been provided to date.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
An evaluation of the returned device found no fault.The evaluation was completed and final tested.The unit met all specifications.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.The service history was reviewed, and no prior data was found.A two-year review of complaint history revealed there has been a total of six reports, regarding six devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: to avoid risk of electric shock, this equipment must only be connected to a supply mains with protective earth.Improperly connecting test equipment can cause electric shock and destruction of equipment.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
SYSTEM 2450
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key20039037
Report Number3007305485-2024-00119
Device Sequence Number6508525
Product Code GEI
UDI-Device Identifier10653405061526
UDI-Public(01)10653405061526(11)171101
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K052009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-2450-120
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic